# SDR CA110228006

- Difficulty date: February 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Failed
- Location: Fuel/Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND DURING ROUTINE INSPECTION, MAINTENANCE NOTED A FUEL ODOR FROM THE ENGINE COWL AND POINTED OUT A FUEL DROP FROM THE ENGINE COWL. AN ENGINE WET MOTORING WAS PERFORMED WHICH CONFIRMED THE FUEL LEAK ORIGINATED FROM OR NEAR WELD ON THE FUEL COOLED OIL COOLER.  ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
